# SDR UALA2013031301478

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 - 1681 RBL 55, CREASE BEAM HAS CORROSION.   INSTALLED NEW CREASE BEAM REF DWG 146N5230, SRM 51-40-02, AND SRM 53-00-04.  MAJOR REPAIR.
